# SDR DALA2021091505515

- Difficulty date: June 9, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N547US
- Make and model: Boeing 757251
- Aircraft serial: 26494
- Aircraft time: 79,864 hours, 25,896 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5647 EMERGENCY LIGHT LENS COSMETICALLY DMGD AT MID LAV. CORRECTIVE ACTION: COMPLIED WITH LOG PAGE 1834752 NEF 33-21-02, REMOVED, REPLACED, AND PERFORMED SATISFACTORY OPS CHECK ON THE MID LAV EMERGENCY RED LIGHT IAW B757 CMM 25-40-40, B757 AMM 33-51-00. (1834752)
